Alert archive / Virginia / Flash Flood Warnings in 2007
Flash Flood Warning 5, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 1, 2007, 6:31 PM EDT for Alleghany County, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 6:31 PM EDT (22:31 UTC)
- Expired
- Jun 1, 2007, 10:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Alleghany County, VA
The radar
The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KRNK 012233 FFWRNK VAC005-020230- /X.NEW.KRNK.FF.W.0005.070601T2231Z-070602T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BLACKSBURG VA 631 PM EDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA * UNTIL 1030 PM EDT * AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RAINFALL ESTIMATES OF 2 TO 4 INCHES HAVE FALLEN IN THE JOHNSON CREEK AND OGLE CREEK REGION OF ALLEGHANY COUNTY. FLOODING IS LIKELY IS THIS AREA NORTHWEST OF COVINGTON CITY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATURAL WELL. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. PLEASE RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. LAT...LON 3784 8018 3779 7995 3791 7993 3795 8006 $$
1 follow-up statement
000 WGUS71 KRNK 012318 FFSRNK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 714 PM EDT FRI JUN 1 2007 VAC005-012324- /X.CAN.KRNK.FF.W.0005.000000T0000Z-070602T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEGHANY VA- 714 PM EDT FRI JUN 1 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN ALLEGHANY COUNTY... AS OF 714 PM...HEAVY RAIN HAD ENDED OVER NORTHWESTERN ALLEGHANY COUNTY...AND NO REPORTS OF FLOODING HAD BEEN RECEIVED. EVEN THOUGH NO FLOODING HAD BEEN REPORTED...SOME HIGH WATER FROM EXCESSIVE RUNOFF COULD STILL EXIST IN THE JACKSON RIVER BASIN NORTH OF COVINGTON. PLEASE USE CAUTION IF TRAVELING IN THIS AREA THIS EVENING. DO NOT DRIVE THROUGH WATER THAT COVERS THE ROADWAY. LAT...LON 3784 8018 3779 7995 3791 7993 3795 8006 $$ JDS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:29 PM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 1, 2:29 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 229 PM EDT FRI JUN 1 2007 .SYNOPSIS... HIGH PRESSURE OVER THE AREA WILL DRIFT EAST AND OFFSHORE THRU SATURDAY. LOW PRESSURE WILL DEVELOP AND MOVE NORTHEAST ALONG THE COAST SUNDAY AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE MIDWEST. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION AGAIN FIRING ACROSS THE RIDGES IN WEAK LEFTOVER CONVERGENCE ZONE ALONG THE SOUTHERN BLUE RIDGE WHERE MSAS SHOWS DECENT INSTABILITY. SETUP APPEARS SIMILAR TO THE PAST FEW DAYS WITH CONTINUED TSRA DEVELOPMENT TAKING PLACE THRU LATE AFTERNOON PER MODERATE INSTABILITY AIDED BY OLD OUTFLOW BOUNDARIES. LATEST MODELS AGAIN TENDING TO UNZIP THE CONVECTION UP ACROSS MOST OF THE WESTERN THIRD WITH THE RUC HAVING THE BEST COVERAGE 21Z-00Z. ALTHO SUPPORT ALOFT NOT AS GREAT AS YDA WILL STILL RUN THE RISK OF PULSE SEVERE DESPITE WARMTH ALOFT AND HEAVY RAIN PROVIDED ONLY LIGHT STEERING AT BEST. THUS WILL LIKELY NEED TO BUMP UP POPS PENDING RELEASE COVERAGE AND LEAVE AT LEAST ISOLATED MENTION OUT EAST TO COVER OUTFLOW INDUCED EVENING TSRA. OTRW LATE EVENING TREND TOWARD CLEARING FOLLOWED BY PATCHY FOG/HAZE LOOKS IN ORDER...WITH LOW TEMPS OVERALL SIMILAR TO THE PAST FEW NIGHTS AND CLOSER TO THE MAV MOS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... EXACT TRACK OF GULF TROPICAL TYPE LOW THE BIG QUESTION OVER THE WEEKEND AND HOW FAR INLAND DEEP RH WILL EXTEND. CONSENSUS SOLUTION SEEMS TO FOCUS ALONG THE CAROLINA COAST IN BETWEEN DEPARTING RIDGE AND DEEP UPSTREAM 5H TROF. THIS WOULD GENERALLY PUT THE CENTRAL CWA IN A WEAK SUBSIDENCE WAKE WITH SIG RAINFALL JUST TO THE EAST AND MORE CONVECTIVE NATURE POPS ON THE WESTERN FRINGE ESPCLY ON SUNDAY. ALSO APPEARS THAT INSTABILITY MAY BE CUT SOME ON SATURDAY GIVEN FLUX OF HIGH LEVEL MOISTURE FROM THE SOUTH AHEAD OF THE LOW AND MORE EASTERLY FLOW. LATEST GFS SEEMS TO SHOW THIS WELL ALTHO FOCUS MAY ACTUALLY SHIFT WEST OF THE CWA AS ONSHORE TRAJECTORY DEVELOPS. THUS PLANNING TO RUN WITH THE HIGHEST CHANCE POPS WESTERN THIRD SAT AND LIMIT THE EAST TO ISOLATED GIVEN DRY AIR LINGERING ALOFT PER RAOBS. POPS TRICKY ON SUNDAY AND DEPENDENT ON WESTERN EXTENT OF WRAP AROUND SHRA FROM THE EAST AND PREFRONTAL RH TO THE WEST. FOR NOW PLANNING TO KEEP HIGH CHANCE POPS EASTERN/WESTERN ZONES AND LESS IN BETWEEN. EXPECT HIGHS TO TWEAK DOWN THRU THE PERIOD GIVEN MORE EASTERLY FLOW SAT AND MORE CI/AC AND COOLER SUNDAY UNDER CLOUDS AND POSSIBLY MORE SHRA. && .LONG TERM /MONDAY THROUGH FRIDAY/... COASTAL LOW SHOULD BE PASSING WELL TO THE NE OFF THE MID ATLANTIC COAST MONDAY UNDER INFLUENCE OF APPROACHING 5H TROF ACROSS THE GREAT LAKES. AMOUNT OF LEFTOVER DEEP MOISTURE THE MAIN QUESTION AS WEAK PRE-FRONTAL TROF AHEAD OF NEXT MIDWEST COLD FRONT UNDER UPPER COLD POOL PUSHES EAST. LATEST MODELS SHOW LESS LINGERING SUPPORT THAN THU BUT STILL SUPPORT AT LEAST CHANCE POPS ESPCLY FAR WEST PER UPSLOPISH TRAJECTORY AND EVEN EASTERN ZONES WHERE WEAK MOISTURE ADVECTION SHOULD PERSIST UNDER SW FLOW AHEAD OF THE TROF. ACTUAL COLD FRONT LOOKS TO JUMP THRU THE MOUNTAINS LATE MONDAY AND BE SOUTH OF THE REGION BY TUESDAY. THIS SHOULD ALLOW FOR SOMEWHAT COOLER/DRIER AIR TO ADVECT IN FOR EARLY AND MIDWEEK AS BROAD EASTERN UPPER TROF BECOMES DOMINANT. THUS WILL LEAVE IN SOME LOW POPS MONDAY NIGHT WITH THE FRONT AND SMALL CHANCES INTO TUESDAY NIGHT WITH COOL POOL OVERHEAD...AND NEXT WEAK S/W ROTATING SE BUT MAINLY WESTERN SLOPES. APPEARS THINGS FINALLY DRY OUT ON WED GIVEN WEAK SURFACE RIDGING AND AXIS OF 5H TROF SHIFTING EAST SO PC TO MOSTLY SUNNY. EXPECT ENOUGH COOLING BEHIND THE FRONT TO CLIP HIGHS BACK CLOSER TO NORMAL THRU MIDWEEK WITH MAINLY 70S WEST AND LOW/MID 80S EAST. PATTERN SHIFT WILL BEGIN TO TAKE PLACE LATE WEEK IN RESPONSE TO BUILDING HEIGHTS OVER THE EAST AND WARM ADVECTION. LOOKS LIKE ANY SHRA LIMITED TO OROGRAPHICS ESPCLY THU AS SURGE OF WARM AIR DEVELOPS ALOFT OTRW KEEPING THINGS DRY THU/FRI. WARMING TEMPS UNDER THE BUILDING RIDGE AND FORECAST SW FLOW ALOFT WILL AGAIN COMBO WITH PUSH TEMPS WELL INTO THE 80S IF NOT SOME 90S EAST BY WEEKS END PER +23C 85H VALUES. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... WIDELY SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP IN THIS AFTERNOON...MAINLY FROM KROA WEST INTO SE WVA THRU EARLY THIS EVENING. SOME LOCALIZED IFR CONDITIONS ARE POSSIBLE IN SOME OF THE STRONGER STORMS...ALTHOUGH THE CHANCE OF A RESTRICTION AT ANY TAF POINT REMAINS LOW AND THEREFORE ONLY INCLUDING VICINITY TSRA MENTION AT THE WESTERN SITES. MORNING MVFR FOG AND HAZE...WITH LOCALIZED IFR CONDITIONS...ARE EXPECTED AGAIN TONIGHT IN 08Z-13Z TIME FRAME. SATURDAY...WILL CONTINUE WITH A PERSISTENCE FORECAST FOR EARLY MORNING MVFR FOG AND HAZE FOLLOWED BY AFTERNOON SCATTERED SHRA/TSRA MAINLY AT BLF/LWB. CONDITIONS WILL REMAIN VFR DURING THE DAYTIME PERIODS OUTSIDE OF THUNDERSTORM ACTIVITY UNDER AN INCREASING CANOPY OF MID/HIGH CLOUDS. SUNDAY AND MONDAY...THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL INCREASE ALONG WITH ASSOCIATED MVFR/IFR CONDITIONS AS WEATHER DISTURBANCES APPROACH THE AREA FROM THE SOUTH AND WEST. TUESDAY...UPPER TROFING EXPECTED TO REMAIN OVER THE AREA...INDICATING A CONTINUED THREAT OF SOME MVFR CEILING RESTRICTIONS...MOST NOTABLY IN THE MORNING AND ALONG/WEST OF THE BLUE RIDGE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/RCS NEAR TERM...JH/RCS SHORT TERM...JH/RCS LONG TERM...JH/RCS AVIATION...JH
Hazardous weather outlook, Jun 1, 5:39 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 539 AM EDT FRI JUN 1 2007 NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-043-WVZ042>045- 020945- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA- BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-MERCER-SUMMERS-MONROE-GREENBRIER- 539 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP THIS AFTERNOON FROM THE FOOTHILLS WEST ACROSS THE MOUNTAINS. ALTHOUGH THE AMOUNT AND EXTENT OF THE ACTIVITY IS NOT EXPECTED TO BE AS GREAT AS YESTERDAY...ISOLATED DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE IN SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN OVER THE FOOTHILLS AND MOUNTAINS SATURDAY AFTERNOON AND SATURDAY EVENING...OTHERWISE NO SEVERE WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ004>006-020-VAZ044>047-058-059-020945- STOKES-ROCKINGHAM-CASWELL-YADKIN-PITTSYLVANIA-CAMPBELL-APPOMATTOX- BUCKINGHAM-HALIFAX-CHARLOTTE- 539 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WERT
In the hours before
Special weather statement, Jun 1, 4:02 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 402 PM EDT FRI JUN 1 2007 VAZ014-012100- MONTGOMERY VA- 402 PM EDT FRI JUN 1 2007 AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF SHAWSVILLE...OR ABOUT 2 MILES SOUTHEAST OF MC DONALDS MILL...MOVING EAST AT 5 MPH. EXPECT SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...ALONG WITH A HALF TO AN INCH OF RAIN IN AN HOUR. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Special weather statement, Jun 1, 4:27 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 427 PM EDT FRI JUN 1 2007 WVZ042-043-012130- MERCER WV-SUMMERS WV- 427 PM EDT FRI JUN 1 2007 AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF CAMP CREEK...OR ABOUT OVER DUNNS...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...ELLISON AT 435 PM EDT...PIPESTEM RESORT STATE PARK...ATHENS AT 440 PM EDT...LERONA AT 445 PM EDT...PIPESTEM AT 450 PM EDT...LICK CREEK...AND ELGOOD AT 505 PM EDT. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER IMMEDIATELY...ESPECIALLY IF CAMPING OR HIKING IN THE PIPESTEM AREA. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jun 1, 4:43 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 443 PM EDT FRI JUN 1 2007 VAZ013-012145- PULASKI VA- 443 PM EDT FRI JUN 1 2007 AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES WEST OF PULASKI...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORM WILL AFFECT PULASKI TO DUBLIN...AND AREAS NORTH OF INTERSTATE 81 THROUGH 545 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM...AS WELL AS TORRENTIAL RAINS. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jun 1, 4:51 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 451 PM EDT FRI JUN 1 2007 VAZ018-WVZ044-012145- CRAIG VA-MONROE WV- 451 PM EDT FRI JUN 1 2007 STRONG THUNDERSTORMS WILL BE AFFECTING NORTHERN SECTIONS OF CRAIG COUNTY...INTO SOUTHERN MONROE COUNTY THROUGH 545 PM. THIS STRONG THUNDERSTORM IS GOING TO IMPACT...PAINT BANK...MONCOVE LAKE STATE PARK...AND LOCATIONS ALONG HIGHWAY 311. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jun 1, 5:45 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 545 PM EDT FRI JUN 1 2007 WVZ043-044-012245- MONROE WV-SUMMERS WV- 545 PM EDT FRI JUN 1 2007 AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF PETERSTOWN...OR ABOUT 3 MILES SOUTHEAST OF BOZOO...MOVING NORTH AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...BOZOO AT 550 PM EDT...RED SULPHUR SPRINGS AT 555 PM EDT...INDIAN MILLS AT 610 PM EDT...BALLENGEE AT 635 PM EDT... WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jun 1, 6:12 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 612 PM EDT FRI JUN 1 2007 VAZ020-024-012315- BATH VA-ROCKBRIDGE VA- 612 PM EDT FRI JUN 1 2007 AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTH OF GOSHEN...OR ABOUT OVER YOST... MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...BELLS VALLEY AT 620 PM EDT...ROCKBRIDGE BATHS AT 645 PM EDT...BROWNSBURG AT 705 PM EDT...FAIRFIELD AT 710 PM EDT...VESUVIUS AT 715 PM EDT. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:59 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 61 min |
| May 31, 9:20 PM EDT | Flash Flood Warning | RNK | Henry | 4 hr |
| Jun 1, 1:58 PM EDT | Severe Thunderstorm Warning | RNK | Floyd | 62 min |
| Jun 1, 2:07 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 53 min |
| Jun 1, 4:49 PM EDT | Flash Flood Warning | RNK | Pulaski | 4 hr |
| Jun 1, 5:43 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, City of Covington | 77 min |
| Jun 1, 6:42 PM EDT | Severe Thunderstorm Warning | RNK | Bath, Rockbridge | 78 min |
Nearby
Flash Flood Warnings in Virginia, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.